Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 164, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 30, 2021, 5:15 PM MDT for Roosevelt County, New Mexico. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2021, 5:15 PM MDT (23:15 UTC)
- Expired
- May 30, 2021, 6:15 PM MDT
- In force
- 60 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 104 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 11:41 AM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.3 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -307 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
072
WUUS55 KABQ 302315
SVRABQ
NMC041-310015-
/O.NEW.KABQ.SV.W.0164.210530T2315Z-210531T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
515 PM MDT Sun May 30 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southeastern Roosevelt County in east central New Mexico...
* Until 615 PM MDT.
* At 514 PM MDT, a severe thunderstorm was located over Milnesand, or
24 miles north of Tatum, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Causey, Milnesand and Lingo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
High winds and large hail can spread quickly across open rangeland.
&&
LAT...LON 3357 10347 3363 10350 3408 10305 3403 10304
3357 10305
TIME...MOT...LOC 2314Z 224DEG 21KT 3361 10335
HAIL...1.25IN
WIND...60MPH
$$
332 follow-up statements
589
WWUS55 KABQ 302341
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
541 PM MDT Sun May 30 2021
NMC041-310015-
/O.CON.KABQ.SV.W.0164.000000T0000Z-210531T0015Z/
Roosevelt-
541 PM MDT Sun May 30 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR SOUTHEASTERN ROOSEVELT COUNTY...
At 541 PM MDT, a severe thunderstorm was located 7 miles southwest of
Lingo, or 26 miles west of Morton, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Causey, Milnesand and Lingo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
High winds and large hail can spread quickly across open rangeland.
&&
LAT...LON 3357 10347 3363 10350 3408 10305 3403 10304
3357 10305
TIME...MOT...LOC 2341Z 224DEG 21KT 3372 10322
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
33203
WWUS55 KABQ 310024
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
624 PM MDT Sun May 30 2021
NMC041-310033-
/O.EXP.KABQ.SV.W.0164.000000T0000Z-210531T0015Z/
Roosevelt-
624 PM MDT Sun May 30 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROOSEVELT COUNTY
HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However small
hail is still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central New Mexico.
LAT...LON 3357 10347 3363 10350 3408 10305 3403 10304
3357 10305
TIME...MOT...LOC 0023Z 224DEG 21KT 3388 10304
$$
33What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 5:15 PM MDT, 0 minutes earlier.
Area forecast discussion, May 30, 5:15 PM MDT, 0 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 515 PM MDT Sun May 30 2021 .AVIATION... 00Z TAF CYCLE Low level moisture will continue to make a run west and northwestward through the RGV and to the Continental Divide and into northwest NM. A few drier showers and storms with wind gusts to around 45kt will prevail over portions of nw and west central NM as well as the RGV. From the central mt chain ewd, convection was becoming less widespread at 23Z but a few storms will continue to be severe with large hail and wind gusts to 50kt through 02Z. Higher terrain will become obscured in widespread MVFR to IFR cigs/vbys in br and precipitation developing by 06Z from the central mt chain to the TX border. Improvement is expected to be slow between 31/13-17Z. && .PREV DISCUSSION...304 PM MDT Sun May 30 2021... .SYNOPSIS... Strong to severe thunderstorms are possible across portions of eastern New Mexico today. Locally heavy rainfall, damaging wind, and large hail are the primary threats. Another round of afternoon showers and thunderstorms will be possible over Memorial Day for much of northern and central New Mexico. Temperatures will be cooler than normal for most of the forecast area with isolated showers and thunderstorms possible each afternoon this week. Temperatures will trend warmer towards the weekend, bringing most locales near to slightly below normal. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)... Low level moisture made a run farther west as well as up the Rio Grande Valley last night and this morning. While some of this has finally started to mix out this afternoon, enough has survived to pop a few cells over and near the Valley as well as over Rio Arriba County. Some of this activity should be dry with gusty erratic winds. Elsewhere, the threat for strong to severe storms east of the central mountain chain continues for the rest of the afternoon. Locally heavy rain remains a threat, although cells have not been as prolonged in one place has the one this morning north of Tucumcari to Logan. Considered whether or not the current Flash Flood Watch needed to be expanded but models indicating mixed messages. The NAM12 is indicating a west to east oriented swath of precipitation over portions of east central NM late this evening but the HRRR is shunting the majority of the heavy precipitation into TX around 00Z. Therefore will let the current Watch ride. On Memorial Day, northwest flow is forecast over north central and northeast NM as low level moisture continues to leak westward, therefore the focus for heavy rain may be more over the northern mountains and northeast Memorial Day, where locally heavy rainfall has been inserted in the weather grids. The severe threat is forecast to be more limited Memorial Day to southeast NM, at least at this time per the SPC Day 2 Outlook. Otherwise, low clouds and fog will return to the east tonight and where high temperatures Memorial Day will be much cooler than normal. LONG TERM...(TUESDAY THROUGH SUNDAY)... Upper level low pressure in the Baja will continue to spin in place on Tuesday as a disturbance digs into northern NM. Shower and thunderstorm chances will be favored across the eastern slopes of the central mts before pushing off into the eastern plains in the afternoon. With steep 700-500 mb lapse rates of around 8 deg/km and CAPE values between 800 to 1200 J/kg, a few storms may become strong with isolated hail and damaging wind. Wednesday offers a similar setup as the upper low maintains its anchor in the Baja while the trough in the Midwest continues to swing its axis to the east. Another round of afternoon showers and thunderstorms will be on tap for the central mts and eastward as the west remains mostly dry. The exception might be across portions of southwest NM, where some residual moisture may help to support some limited convection, though accumulations of more than a few hundredths of an inch look unlikely. By Wednesday night, an area of high pressure forms near the Great Basin, forcing the western portion of the CONUS into a Rex block. This will allow for moisture to continue to be pulled in from the Gulf and for the daily rounds of showers and thunderstorms to persist through the end of the week. While coverage across areas west of the central mt chain looks more favorable, it is not very well resolved by models at this stage in the game. The Rex block degrades on Saturday, shifting the pattern into a less favorable moisture regime for the Land of Enchantment. Models diverge at this point, with the GFS displaying the cutoff low wandering through the Baja while the ECMWF develops a ridge across the Desert Southwest and the CMC brings an amplified low in off the coast of CA. Evolution of these upper level features will dictate the possibility of continued precipitation coverage towards the end of the long term. Otherwise, temperatures will trend below average through next week for most locales, the exception being the west which will be near to above average. 12 && .FIRE WEATHER... Low level moisture has leaked into the Rio Grande Valley and Northwest Mountains last night and this morning, allowing for some mostly dry showers and storms with erratic winds between the Rio Grande Valley and Continental Divide through this evening. Moisture will continue to seep westward tonight and Memorial Day where chances will increase for wetting rain with any convection. From the central mountain chain eastward, wetting showers and storms will continue though Memorial Day. Some of the storms will be strong to severe during the afternoons and evenings and some may contain locally heavy rain, which could lead to flooding. Flooding is a concern for any burn scars along the east slopes of the Sangre de Cristo mountains for the rest of this afternoon and evening. Overall, humidities will trend up and temperatures down on Memorial Day. Areas of poor ventilation are forecast from the central mountain chain eastward Memorial Day and Tuesday while rates over the west will be mostly good to excellent. An upper ridge may begin to dominate the state by the middle of the week, but enough moisture will linger for daily rounds of showers and storms, focused over the mountains and east. However, chances for wetting rain gradually diminish from day to day. High temperatures will trend warmer again and humidities lower. && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 PM MDT this evening for the following zones... NMZ214-215. &&
Hazardous weather outlook, May 30, 4:20 AM MDT, 12 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 420 AM MDT Sun May 30 2021 NMZ201>241-311100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 420 AM MDT Sun May 30 2021 This hazardous weather outlook is for portions of northern and central New Mexico. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms are expected across the eastern half of New Mexico today. Some storms will be strong to severe with heavy downpours, large hail, and damaging winds. Locally heavy rainfall could lead to flash flooding over recent wildfire burn scars, especially in the Sangre de Cristo mountains. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous thunderstorms are expected again on Memorial Day with storms expanding into more of central to northwestern New Mexico. Again, some storms will be capable of heavy downpours, large hail, and damaging winds. Thunderstorms will redevelop each day thereafter, generally favoring the eastern half of the state with a few strong to severe storms possible. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report their observations of any severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 52
In the hours before
Special weather statement, May 30, 4:17 PM MDT, 58 minutes before
Special Weather Statement National Weather Service Albuquerque NM 417 PM MDT Sun May 30 2021 NMZ223-233-302245- Central Highlands-Guadalupe County- 417 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND EAST CENTRAL TORRANCE COUNTIES UNTIL 445 PM MDT... At 417 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles south of Encino, or 13 miles west of Vaughn, moving east at 35 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Vaughn and Duran. This includes the following highways... Highway 285 between Mile Markers 188 and 204. Highway 60 between Mile Markers 255 and 283. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A Severe Thunderstorm Watch remains in effect until 600 PM MDT for central and east central New Mexico. LAT...LON 3444 10550 3462 10552 3477 10502 3439 10495 TIME...MOT...LOC 2217Z 263DEG 30KT 3454 10542 33
Local storm report, May 30, 4:32 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
432 PM MDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TORNADO 3 NW MOSES 36.74N 103.11W
05/30/2021 UNION NM NWS EMPLOYEE
BRIEF TORNADO
&&
EVENT NUMBER ABQ202102341
JLSSpecial weather statement, May 30, 4:49 PM MDT, 26 minutes before
Special Weather Statement National Weather Service Albuquerque NM 449 PM MDT Sun May 30 2021 NMZ234-302315- Quay County- 449 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN QUAY COUNTY UNTIL 515 PM MDT... At 449 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles northwest of Glenrio, or 22 miles south of Nara Visa, moving northeast at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Glenrio. This includes Interstate 40 between Mile Markers 369 and 373. && A Severe Thunderstorm Watch remains in effect until 600 PM MDT for east central New Mexico. LAT...LON 3516 10304 3517 10324 3538 10324 3550 10304 TIME...MOT...LOC 2249Z 224DEG 16KT 3529 10317 33
Local storm report, May 30, 4:57 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
457 PM MDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TORNADO 10 SW MIDWAY 33.19N 104.57W
05/30/2021 CHAVES NM STORM CHASER
&&
EVENT NUMBER ABQ202102342
JLSSpecial weather statement, May 30, 5:04 PM MDT, 11 minutes before
Special Weather Statement National Weather Service Albuquerque NM 504 PM MDT Sun May 30 2021 NMZ211-214-217-218-302330- Southern Sangre de Cristo Mountains-Espanola Valley-Santa Fe Metro Area-Jemez Mountains- 504 PM MDT Sun May 30 2021 ...SIGNIFICANT WEATHER ADVISORY FOR LOS ALAMOS...SOUTHEASTERN RIO ARRIBA...EAST CENTRAL SANDOVAL AND NORTHWESTERN SANTA FE COUNTIES UNTIL 530 PM MDT... At 504 PM MDT, Doppler radar was tracking a strong thunderstorm near Los Alamos, moving northeast at 25 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Los Alamos, Espanola, White Rock, Pojoaque, Chimayo, Santa Clara Pueblo, Cuartelez, Rio Chiquito, Embudo and Cundiyo. This includes Highway 285 between Mile Markers 337 and 351. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A Severe Thunderstorm Watch remains in effect until 600 PM MDT for north central New Mexico. LAT...LON 3574 10624 3586 10640 3629 10607 3606 10572 TIME...MOT...LOC 2304Z 221DEG 21KT 3586 10626 33
Local storm report, May 30, 5:12 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
512 PM MDT SUN MAY 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TORNADO 13 WNW LAKE ARTHUR 33.08N 104.57W
05/30/2021 CHAVES NM STORM CHASER
&&
EVENT NUMBER ABQ202102343
JLSThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:43 PM MDT | Tornado Warning | ABQ | Union | 47 min |
| May 29, 6:47 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 29, 6:50 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 25 min |
| May 29, 7:27 PM MDT | Tornado Warning | ABQ | Union | 24 min |
| May 29, 7:30 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| May 29, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 33 min |
| May 29, 7:58 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| May 29, 8:08 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 15 min |
| May 29, 8:20 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 25 min |
| May 29, 8:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 62 min |
| May 29, 8:57 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 108 min |
| May 29, 9:42 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| May 29, 10:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 39 min |
| May 29, 10:13 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| May 29, 10:20 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel, Union | 3 hr |
| May 29, 10:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 62 min |
| May 29, 11:16 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| May 29, 11:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 49 min |
| May 30, 12:10 AM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 20 min |
| May 30, 3:29 AM MDT | Flash Flood Watch | ABQ | Colfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 19 hr |
| May 30, 5:49 AM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 6:19 AM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 6:52 AM MDT | Special Weather Statement | ABQ | Quay | 23 min |
| May 30, 7:47 AM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| May 30, 7:52 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 30, 8:16 AM MDT | Special Weather Statement | ABQ | Quay | 44 min |
| May 30, 8:50 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 30, 8:59 AM MDT | Special Weather Statement | ABQ | Quay | 46 min |
| May 30, 10:24 AM MDT | Special Weather Statement | ABQ | Lincoln | 36 min |
| May 30, 11:00 AM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| May 30, 11:38 AM MDT | Special Weather Statement | ABQ | Lincoln | 22 min |
| May 30, 11:52 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 29 min |
| May 30, 12:05 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| May 30, 12:08 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| May 30, 12:15 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 32 min |
| May 30, 12:17 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 23 min |
| May 30, 12:31 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora, Taos | 59 min |
| May 30, 12:39 PM MDT | Special Weather Statement | ABQ | Torrance | 36 min |
| May 30, 1:00 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| May 30, 1:15 PM MDT | Special Weather Statement | ABQ | Torrance | 30 min |
| May 30, 1:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| May 30, 1:21 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| May 30, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 16 min |
| May 30, 1:31 PM MDT | Special Weather Statement | ABQ | Torrance | 29 min |
| May 30, 1:32 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 58 min |
| May 30, 1:36 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| May 30, 1:39 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| May 30, 1:40 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| May 30, 1:43 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 3 hr |
| May 30, 1:49 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 56 min |
| May 30, 1:56 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 25 min |
| May 30, 2:05 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| May 30, 2:11 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 64 min |
| May 30, 2:15 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| May 30, 2:17 PM MDT | Tornado Warning | ABQ | Lincoln | 43 min |
| May 30, 2:19 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| May 30, 2:30 PM MDT | Special Weather Statement | ABQ | 30 min | |
| May 30, 2:36 PM MDT | Special Weather Statement | ABQ | Harding | 24 min |
| May 30, 2:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 21 min |
| May 30, 2:47 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| May 30, 2:51 PM MDT | Special Weather Statement | ABQ | Valencia | 39 min |
| May 30, 3:07 PM MDT | Special Weather Statement | ABQ | Mora | 23 min |
| May 30, 3:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 37 min |
| May 30, 3:11 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 23 min |
| May 30, 3:23 PM MDT | Special Weather Statement | ABQ | Bernalillo | 52 min |
| May 30, 3:31 PM MDT | Tornado Warning | ABQ | Union | 44 min |
| May 30, 3:33 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 27 min |
| May 30, 3:38 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 112 min |
| May 30, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| May 30, 4:05 PM MDT | Special Weather Statement | ABQ | Bernalillo | 40 min |
| May 30, 4:06 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
| May 30, 4:17 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| May 30, 4:41 PM MDT | Tornado Warning | ABQ | Chaves | 34 min |
| May 30, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 60 min |
| May 30, 4:49 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 5:04 PM MDT | Special Weather Statement | ABQ | Los Alamos | 26 min |
| May 30, 5:07 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| May 30, 5:15 PM MDT | Tornado Warning | ABQ | Chaves | 29 min |
| May 30, 5:18 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 117 min |
| May 30, 5:28 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.